# SDR USAA2009010890052

- Difficulty date: January 4, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 63,136 hours, 43,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - C19 - EMERGENCY LIGHT - NR 6142265 - LOW BATTERY IN FLASHLIGHT ON FORWARD CABIN ATTENDANTS SEAT.  REPLACED BATTERY IN FLASHLIGHT ON FORWARD CABIN ATTENDANTS SEAT IAW B737 AMM 25-60-00-0.
